# SDR YENA20110707297

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 43,317 hours, 16,368 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Sensor
- Part number: 0861ED
- Part serial: 260
- Condition: Faulty
- Location: Airspeed
- Part time: 43,323 hours, 16,370 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 18 FLL-JFK, AIRCRAFT DIVERTED TO PBI DUE TO CAPTAIN AIRSPEED INDICATOR ERRONEOUS INFLIGHT OCCURED IN ICING CONDITIONS IN CLOUDS WITH STATIC PRESENT.  SYSTEM RETURNED TO NORMAL AT +2 SAT UNABLE TO DETERMINE ADR FAULT DUE TO INTERMITTENT BEHAVIOR CONDITIONS +1 TAT , -20 SAT, 300KTS, 25000FT.  T/S PER TSM 34-13-00-810-998A FOUND A FAULTY CAPTAIN AOA AND WITH DAMAGE AROUND THE LEADING EDGE OF THE SENSOR VANE.  REMOVED AND REPLACED CAPTAIN AOA PER AMM 34-11-19 OPS CHECK OK.  AS PRECATIONARY AND DUE TO HISTORY T/S.  REMOVED AND REPLACED CAPTAIN PROBE PER AMM 34-11-15 AND ADM NR 1 PER AMM 34-11-17.  BOTH SYS OPS CHECK OK.
